thats the condition of a patient who came to the pharmacy today
10 Sep 2012
Dear Rawad, it could be a UTI or Bladder infection, kidney infection, or kidney stone(worst case scenario) and it can be treated. They will confirm UTI, bladder or kidney infection by looking for white blood cells and culture the strain of bacteria causing it, so you will have to give a urine sample. If you start having more sharp, severe back pain, and especially a high fever, you may need to go to an ER, it could be a stone. Sometimes even with a simple UTI, there may be some blood in the urine as well. Look for fever if you haven't already. Some people are allergic to Bactrim, septrum, and sulfa, but there are other meds, nitrofurantoin, cipro, even amoxicillin gets used to treat UTI.s, bladder and kidney infections. If the back pain gets sharper or more severe, especially suddenly, and fever shows up,get to ER, it may be a stone, or a bad kidney infection you need IV antibiotics for. Meek sure you drink water, to help. Patti
11 Sep 2012
Cranberry juice helps a lot. It will help the med work, and helps prevent future urinary problems. Your client does need to see a doctor. This sounds like a kidney stone. Please ask a new question- What helps a person with kidney stones? Then if the antibiotic doesn't work, you'll know the next step.
11 Sep 2012
I have IC - interstitial cystitis - which started by getting one UTI after another. My urine samples were tested after each infection and were found to be ok. If you have IC you sure don't want to be drinking cranberry juice, or any kind of citrus, or acid drinks/foods. Just saying - easy does it with the cranberry juice just in case it turns out to be IC. ElizaJane
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just bought some medicine from pharmacy for my back pain, and the pharmacist prescribe me with those drugs. just wonder are combination of these ...
1 answer • 9 Mar 2010
... pressure when I urinate is that normal in the begining due to the severity of my uti plus I'm urinating more since I took the pill an ...
1 answer • 26 Apr 2011
red and sour around the tip of my penis slight discharge and burns when I urinate
1 answer • 31 Mar 2014
my 9 months old baby girl is still having urinary infection even after 3 months of continues medication. doctors continue to give the same drugs till ...
1 answer • 4 Apr 2014